# SDR IPXA09557741

- Difficulty date: October 10, 2009
- Submitted: October 21, 2009
- Operation: Air carrier
- Aircraft: N470UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25486
- Aircraft time: 17,982 hours, 11,072 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Delaminated
- Location: Nr 3 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 WHILE WORKING REPAIR ASSESSMENT FOUND PREVIOUS REPAIR (SEG NR 470-W3-02) ON NR 3 SLAT T/E WEDGE UPPER SURFACE AT OSS 467 TO OSS 475.5 DISBONDED AT UPPER EDGE.  REPAIRED PER SRM 51-70-10.
